MathSciNet Relay Station
MathSciNet bibliographic data
MR1828462 (2002b:22029) 22E50 (11F70)
Baruch, Ehud Moshe On Bessel distributions for quasi-split groups. Trans. Amer. Math. Soc. 353 (2001), no. 7, 2601–2614 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement